MAUDE Adverse Event Report: DEPUY ORTHOPAEDICS INC US PFC SIG MOD TIB TRAY CEM SZ2.5; SIGMA KNEE PRIMARY : KNEE TIBIAL TRAY

DEPUY ORTHOPAEDICS INC US PFC SIG MOD TIB TRAY CEM SZ2.5; SIGMA KNEE PRIMARY : KNEE TIBIAL TRAY
Model Number 86-6029
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 01/05/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product complaint # (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
The patient's knee was revised to address loosening of the tibial component at the cement to implant and bone to cement interfaces.Cr sigma knee implanted approximately 18 years ago.The femur and patella were fine and remained.No surgical delay.Cement manufacturer unknown.Doi: (b)(6) 2002, dor: (b)(6) 2021, right knee.
 
Additional Manufacturer Narrative
Product complaint # (b)(4).Investigation summary : no device associated with this report was received for examination.Depuy synthes considers the investigation closed at this time.Should additional information be received, the information will be reviewed and the investigation may be re-opened as necessary.Device history lot : the product investigation found no evidence suspecting an error in the manufacturing or material that would be a contributing factor in the reported allegation(s).A manufacturing records evaluation (mre) was not performed.

Brand Name
PFC SIG MOD TIB TRAY CEM SZ2.5
Common Device Name
SIGMA KNEE PRIMARY : KNEE TIBIAL TRAY
Manufacturer (Section D)
DEPUY ORTHOPAEDICS INC US
700 orthopaedic drive
warsaw IN 46581 0988
MDR Report Key11178034
Report Number1818910-2021-01269
Device Sequence Number16880873
Product Code JWH
UDI-Device Identifier10603295216834
UDI-Public10603295216834
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K952830
Number of Events Summarized1
Summary Report (Y/N)N
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/05/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number86-6029
Device Catalogue Number866029
Device Lot Number1021755
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 01/05/2021
Supplement Date Received by Manufacturer02/18/2021
Initial Report FDA Received Date01/15/2021
Supplement Report FDA Received Date02/19/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PFC SIG MOD TIB TRAY CEM SZ2.5; PFC SIGMA CVD INS SZ2.5 12.5MM; PFC*SIGMA C/R NPOR FE RT SZ2.5; UNKNOWN BONE CEMENT; PFC SIG MOD TIB TRAY CEM SZ2.5; PFC SIGMA CVD INS SZ2.5 12.5MM; PFC*SIGMA C/R NPOR FE RT SZ2.5; UNKNOWN BONE CEMENT
Outcome Attributed to Adverse Event Required Intervention;
Patient Age74 YR